Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine or treatment should a high BP and diabetic should take for abdominal and leg pain ?

age-53,height-5 6, weight-79kgs,medical history-high bp,high sugar.. right now i m having pain from over my hips till my left leg .wat can i do..
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
You are a diabetic & a BP patient the weight is on higher side.The pain in hip going till left leg if it is from back side it can be sciatica .Presently take pain killer and as you are diabetic please start on with a multivitamin it will help to reduce the pain .Better option is to consult your doctor for physical examination and treatment.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My blood pressure 157 over 101 after the Dizzy light-headed my legs was hurting really bad and I had a little bit of chest pain for a few minutes earlier but I ve been feeling like this for a few days now feeling really weird my pulse was 110 I ve been feeling like I m gonna pass out like the whole room was spinning what should I do

doctor1 MD

my father has both diabetes and high B.P. and his b.p. is 230/130 he is taking regular medicine for b.p. and taking precaution for diabetes should not rise(following diet chart). but bp is not goinbg down and proteins is also coming in urine. his reports are also normal..suggest something what should he do now

doctor1 MD

I am taking the medicine Telista-H and Metspot XL 12.5 mg for High BP for the last 4 months. I am also taking Dompan OD for the last 3 months. Is there any interaction or side effects of this medicine with BP medicine. Should I continue with it or stop taking it.

Recent questions on  High-fructose corn syrup

doctor1 MD

Hi, I am 29 yrs, having uric acid with a count of 7.1 - 8.2, I drink whisky(2 pegs of 30 ml each) on saturdays & very rarely during the week, do not consume beer or wines at all & do eat Red Meats(Occasionally), white meats & fish regularly. How do i reduce my Uric acid levels naturally, I weigh 87 kgs for my height of 5 Ft 5 & play badminton regularly.

doctor1 MD

Hello I am 62 yr old female and have had crohns disease for 30 years with 3 bowel resections. I am on methotrexate now and am fairly well except for the occasional obstruction episode. I now have fructose malabsorbtion and am taking peppermint oil caps. for this. Could the mtx or liver damage from it cause the fructose intollerance?

doctor1 MD

My 8 year old daughter has been diagnosed with a Fructose Malabsorption using the HBT. She also has vitiligo . She has all the symptoms of IBS even without fructose ingestion . She has chronic constipation . Intermittent explosive bowel movements that are extremely acidic. She can sleep 14-16 hours a day and still be tired and then a few days later she will sleep 8 hours and be fine. She is an active child when she is awake. Her behavior can only be described as a roller coaster. She always seems to have some kind of rash somewhere on her body. She was originally seen by the GI DR for encopresis . She also has enuresis and I can honestly say that she has not been dry since she was 3 years old. The encopresis started at 6.5 years old. She had lead poisoning as a baby. She had a prolapse rectum as a baby. We have removed all fructose from her diet including fructans, etc. We have removed all sucrose from her diet because after removing the fructose each ingestion of sucrose or sucrose containing foods lead to EXTREME explosive diarrhea. Under the guidance of a nutritionist we also removed gluten. With these changes we have been able to take her off the myriad of laxative medications she has been on and only use them as needed. Erin has had a colonoscopy that was normal. She had a barium enema which was normal. She had lactose, H Pylori, Fructose and Glucose HBTs. Only the fructose showed a reaction. Her thyroid has been checked (high and low numbers) and they were within normal limits. She has had 3 sweat chloride tests. She also had the sitz marker test which was negative, anorectal manometry - negative, 3 MRIs - negative, and a host of urinalysis and bloodwork. Her GI DR has released her from care stating, We are getting more questions than answers at this point. If anything changes us, call. We are not satisfied with this answer but also don t want to waste anyone s time by getting a second opinon if there is nothing that can be done. Please advise as to what you would do if it were your child.

doctor1 MD

HELLO SIR, MY SON(35 MONTHS) IS HAVING PROBLEM OF SEIZURES. AT PRESENT WE ARE USING GARDENAL - PHEN0BARBITON SYRUP @6ML TWO TIMES A DAY AND LEVIPIL SYRUP 1.5ML TWO TIMES A DAY. QUESTION: HE IS FACING SEIZURES ONCE IN 2-3 MONTHS AND ITS COMING DOWN ONLY AFTER TAKING PHENOBARBITON INJECTION . THEN AFTER DOCTOR PRESCRIBING FOR LITTLE MORE DOSAGE OF GARDENAL SYRUP. MY SON IS ACCEPTING ONLY GARDENAL SYRUP. GETTING FITS IF ANY CHANGE IN DRUGS OR REDUCING THE DOSAGE. WHAT WILL BE YOUR ADVISE?